. Bibliographie, C. Auclair, and . Lescop, Clover calculus for homology 3-spheres via basic algebraic topology, Algebr. Geom. Topol, vol.5, pp.71-106, 2005.

S. Akbulut and J. D. Mccarthy, Casson's invariant for oriented homology 3-spheres, volume 36 of Mathematical Notes, 1990.

R. Bott, Morse theory indomitable, Inst. Hautes Études Sci. Publ. Math, issue.68, pp.99-114, 1988.
DOI : 10.1007/bf02698544

F. Deloup and G. Massuyeau, Quadratic functions and complex spin structures on three-manifolds, Topology, vol.44, issue.3, pp.509-555, 2005.
DOI : 10.1016/j.top.2004.11.003

URL : https://hal.archives-ouvertes.fr/hal-00135061

S. Garoufalidis, M. Goussarov, and M. Polyak, Calculus of clovers and finite type invariants of 3???manifolds, GH11] Vinicius Gripp and Yang Huang Journal of Symplectic Geometry, pp.75-108, 2001.
DOI : 10.1142/S0218216596000084

L. Guillou and A. Marin, Notes sur l'invariant de Casson des sphères d'homologie de dimension trois, Enseign. Math, vol.38, issue.23-4, pp.233-290, 1992.

R. E. Gompf, Handlebody Construction of Stein Surfaces, The Annals of Mathematics, vol.148, issue.2, pp.619-693, 1998.
DOI : 10.2307/121005

URL : http://arxiv.org/pdf/math/9803019

N. Habegger and . Milnor, Johnson, and tree level perturbative invariants, 2000.

K. Habiro, Claspers and finite type invariants of links, Geometry & Topology, vol.1, issue.1, pp.1-83, 2000.
DOI : 10.2140/pjm.1996.174.269

E. P. Friedrich and . Hirzebruch, Hilbert modular surfaces, Enseignement Math, vol.19, issue.2, pp.183-281, 1973.

R. Kirby and P. Melvin, Canonical framings for 3-manifolds, Proceedings of 6th Gökova Geometry-Topology Conference, pp.89-115, 1999.

M. Kontsevich, Feynman Diagrams and Low-Dimensional Topology, First European Congress of Mathematics, pp.97-121, 1992.
DOI : 10.1007/978-3-0348-9112-7_5

URL : diagrams and low-dimensional topology.pdf

M. [. Kirby and . Scharlemann, EIGHT FACES OF THE POINCARE HOMOLOGY 3-SPHERE, Geometric topology (Proc. Georgia Topology Conf, pp.113-146, 1977.
DOI : 10.1016/B978-0-12-158860-1.50015-0

G. Kuperberg and D. Thurston, Perturbative 3?manifold invariants by cut-and-paste topology, 1999.

C. Lescop, A sum formula for the Casson-Walker invariant, Inventiones Mathematicae, vol.133, issue.3, pp.613-681, 1998.
DOI : 10.1007/s002220050256

C. Lescop, On the Kontsevich-Kuperberg-Thurston construction of a configuration-space invariant for rational homology 3-spheres, 2004.
URL : https://hal.archives-ouvertes.fr/hal-00381810

C. Lescop, Splitting formulae for the Kontsevich-Kuperberg- Thurston invariant of rational homology 3-spheres. math.GT/0411431, 2004.
URL : https://hal.archives-ouvertes.fr/hal-00381903

C. Lescop, On the cube of the equivariant linking pairing for knots and 3-manifolds of rank one, 2010.
URL : https://hal.archives-ouvertes.fr/hal-00512360

C. Lescop, A universal equivariant finite type knot invariant defined from configuration space integrals, 2013.
DOI : 10.1007/11374060_1

URL : https://hal.archives-ouvertes.fr/hal-00831624

C. Lescop, A formula for the ?????invariant from Heegaard diagrams, Geometry & Topology, vol.126, issue.162, pp.1205-1248, 2015.
DOI : 10.1007/BF01217730

URL : https://hal.archives-ouvertes.fr/hal-00732323

C. Lescop, On Homotopy Invariants of Combings of Three-manifolds, Journal canadien de math??matiques, vol.67, issue.1, pp.152-183, 2015.
DOI : 10.4153/CJM-2014-031-4

C. Lescop, A combinatorial definition of the ?-invariant from Heegaard diagrams. North-West, Eur. J. Math, vol.2, pp.17-81, 2016.
URL : https://hal.archives-ouvertes.fr/hal-00944022

]. W. Lic97 and R. Lickorish, An introduction to knot theory, Graduate Texts in Mathematics, vol.175, 1997.

G. Massuyeau, Splitting formulas for the LMO invariant of rational homology three???spheres, Algebraic & Geometric Topology, vol.126, issue.6, pp.3553-3588, 2014.
DOI : 10.1515/9781400882465

URL : https://hal.archives-ouvertes.fr/hal-00863492

]. S. Mat87 and . Matveev, Generalized surgeries of three-dimensional manifolds and representations of homology spheres, Mat. Zametki, vol.42, issue.345, pp.268-278, 1987.

J. Meilhan, Borromean surgery formula for the Casson invariant, Algebraic & Geometric Topology, vol.126, issue.2, pp.787-801, 2008.
DOI : 10.1515/9781400882465

URL : https://hal.archives-ouvertes.fr/hal-00347996

D. Moussard, Finite type invariants of rational homology 3???spheres, Algebraic & Geometric Topology, vol.42, issue.4, pp.2389-2428
DOI : 10.1016/0040-9383(63)90012-0

URL : https://hal.archives-ouvertes.fr/hal-00677111

W. John, J. D. Milnor, and N. J. Stasheff, Characteristic classes, Annals of Mathematics Studies, issue.76, 1974.

P. Ozsváth and Z. Szabó, Holomorphic disks and topological invariants for closed three-manifolds, Annals of Mathematics, vol.159, issue.3, pp.1027-1158, 2004.
DOI : 10.4007/annals.2004.159.1027

L. Pontrjagin, A classification of mappings of the three-dimensional complex into the two-dimensional sphere, Rec. Math. [Mat. Sbornik] N. S, vol.9, issue.51, pp.331-363, 1941.

D. Rolfsen, Knots and links, Mathematics Lecture Series. Publish or Perish Inc, vol.7, 1990.
DOI : 10.1090/chel/346

N. Saveliev, Lectures on the topology of 3-manifolds. de Gruyter Textbook, 1999.

J. Singer, Three-dimensional manifolds and their Heegaard diagrams, Transactions of the American Mathematical Society, vol.35, issue.1, pp.88-111, 1933.
DOI : 10.1090/S0002-9947-1933-1501673-5

V. Turaev, Torsion invariants of $Spin^c$-structures on 3-manifolds, Mathematical Research Letters, vol.4, issue.5, pp.679-695, 1997.
DOI : 10.4310/MRL.1997.v4.n5.a6

K. Walker, An extension of Casson's invariant, Annals of Mathematics Studies, vol.126, 1992.